Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 587-596
http://dx.doi.org/10.1155/S0161171294000839

Solutions to Lyapunov stability problems: nonlinear systems with continuous motions

Faculty of Mechanical Engineering, University in Belgrade, P.O. Box 174, Belgrade 11000, Serbia

Received 23 January 1991; Revised 27 May 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ljubomir T. Grujic, “Solutions to Lyapunov stability problems: nonlinear systems with continuous motions,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 587-596, 1994. doi:10.1155/S0161171294000839